# SDR 98ZZZX4480

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AA
- Make and model: Piper PA-42
- Aircraft serial: 428001017
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 7096403
- Condition: Leaking
- Location: Cockpit
- Part time: 6,728 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE SOFT.  FOUND THE STEEL BRAIDED LINE RUBBING ON STEEL HARD LINE AND WORE A HOLE IN STEEL LINE.  SUBMITTER RECOMMENDED THE LINES UNDER INSTRUMENT PANEL BE CHECKED FOR CHAFING.
